DBLP BibTeX Record 'journals/dam/DraganN00'

@article{DBLP:journals/dam/DraganN00,
  author    = {Feodor F. Dragan and
               Falk Nicolai},
  title     = {LexBFS-orderings of Distance-hereditary Graphs with Application
               to the Diametral Pair Problem},
  journal   = {Discrete Applied Mathematics},
  volume    = {98},
  number    = {3},
  year      = {2000},
  pages     = {191-207},
  ee        = {http://dx.doi.org/10.1016/S0166-218X(99)00157-2},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}